# SDR A6WA2019050246593

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 35,030 hours, 33,885 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED WARNING GEAR DISAGREE TWICE AND MESSAGE DISAPPEARED WITH GEAR UP. MESSAGE APPEARED 3RD TIME AND WAS PERMANENT. DECLARED EMERGENCY AND PERFORMED MANUAL LANDING GEAR RELEASE PER QRH.
